# SDR DALA2021110306782

- Difficulty date: October 30, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 103,922 hours, 16,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 SEAT 17F EEPL INOP . CORRECTIVE ACTION: REPLACED CONNECTOR ON SEAT PER AMM 767-300 33-51, OPS NML. (7989785)
